# SDR QXEA200301264

- Difficulty date: October 1, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT RIVETS ON TOP FORWARD NACELLE JUST AFT OF TOP FORWARD MOUNT ARE LOOSE AND STICKING UP.  REPAIRED IAW DHC-8 SRM 51-40-00.
